Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 24, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Apr 18, 2011, 5:04 AM CDT for 24 counties in Texas. It took effect at Apr 18, 2011, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2011, 5:04 AM CDT (10:04 UTC)
- In effect from
- Apr 18, 2011, 12:00 PM CDT
- Expired
- Apr 18, 2011, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4556 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
507 WWUS84 KLUB 181004 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 504 AM CDT MON APR 18 2011 ...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH TUESDAY... TXZ021>044-182100- /O.UPG.KLUB.FW.A.0024.110418T1700Z-110419T0200Z/ /O.NEW.KLUB.FW.W.0024.110418T1700Z-110419T0200Z/ /O.UPG.KLUB.FW.A.0025.110419T1700Z-110420T0200Z/ /O.NEW.KLUB.FW.W.0025.110419T1700Z-110420T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 504 AM CDT MON APR 18 2011 ...RED FLAG WARNINGS ARE IN EFFECT FROM NOON UNTIL 9 PM CDT BOTH TODAY AND TUESDAY ACROSS THE TEXAS SOUTH PLAINS...ROLLING PLAINS... AND EXTREME SOUTHERN TEXAS PANHANDLE FOR STRONG GUSTY WINDS...LOW RELATIVE HUMIDITY...AND EXTREME FIRE DANGER... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING FOR BOTH MONDAY AND TUESDAY AFTERNOONS AND EARLY EVENING BETWEEN THE HOURS OF NOON AND 9 PM CDT. THESE RED FLAG WARNINGS REPLACE THE FIRE WEATHER WATCHES EARLIER IN EFFECT. CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP AREA-WIDE TODAY AS WIND SPEEDS AT THE 20 FOOT LEVEL REACH 20 TO 25 MPH AND RELATIVE HUMIDITY FALLS TO 5 TO 10 PERCENT WHILE THE AREA EXPERIENCES NEAR RECORD HIGH TEMPERATURES IN THE 90S ON THE CAPROCK...AND JUST OVER 100 DEGREES IN THE ROLLING PLAINS. MILD TEMPERATURES AND BREEZY CONDITIONS TONIGHT WILL ALLOW ONLY POOR RELATIVE HUMIDITY RECOVERY OVERNIGHT. THEN...A STORM SYSTEM EXITING THE CENTRAL ROCKIES TUESDAY WILL LEAD TO EVEN STRONGER WINDS AND STILL VERY WARM TEMPERATURES AND LOW RELATIVE HUMIDITY. THERE WILL BE A SIGNIFICANT THREAT FOR SPREADING WILDFIRES BOTH DAYS WITH THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
437 WWUS84 KLUB 181043 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 543 AM CDT MON APR 18 2011 ...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH TUESDAY... TXZ021>044-181845- /O.EXT.KLUB.FW.W.0025.110419T1500Z-110420T0200Z/ /O.CON.KLUB.FW.W.0024.110418T1700Z-110419T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 543 AM CDT MON APR 18 2011 ...RED FLAG WARNINGS ARE IN EFFECT FROM NOON UNTIL 9 PM CDT TODAY AND 10 AM UNTIL 9 PM CDT TUESDAY ACROSS THE TEXAS SOUTH PLAINS... ROLLING PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FOR STRONG GUSTY WINDS...LOW RELATIVE HUMIDITY...AND EXTREME FIRE DANGER... A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING...AND FROM 10 AM UNTIL 9 PM CDT TUESDAY. CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP AREA-WIDE TODAY AS WIND SPEEDS AT THE 20 FOOT LEVEL REACH 20 TO 25 MPH AND RELATIVE HUMIDITY FALLS TO 5 TO 10 PERCENT WHILE THE AREA EXPERIENCES NEAR RECORD HIGH TEMPERATURES IN THE 90S ON THE CAPROCK...AND JUST OVER 100 DEGREES IN THE ROLLING PLAINS. MILD TEMPERATURES AND BREEZY CONDITIONS TONIGHT WILL ALLOW ONLY POOR RELATIVE HUMIDITY RECOVERY OVERNIGHT. THEN...A STORM SYSTEM EXITING THE CENTRAL ROCKIES TUESDAY WILL LEAD TO EVEN STRONGER WINDS AND STILL VERY WARM TEMPERATURES AND LOW RELATIVE HUMIDITY. THERE WILL BE A SIGNIFICANT THREAT FOR SPREADING WILDFIRES BOTH DAYS WITH THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
516 WWUS84 KLUB 181654 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1154 AM CDT MON APR 18 2011 ...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH TUESDAY... TXZ021>044-190200- /O.EXT.KLUB.FW.W.0025.110419T1700Z-110420T0200Z/ /O.CON.KLUB.FW.W.0024.110418T1700Z-110419T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1154 AM CDT MON APR 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 9 PM CDT TUESDAY... THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TO 9 PM CDT TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP AREA-WIDE TODAY...GIVEN THE BREEZY WINDS...VERY LOW RELATIVE HUMIDITY VALUES...AND NEAR RECORD HIGH TEMPERATURES IN THE 90S ON THE CAPROCK...AND JUST OVER 100 DEGREES IN THE ROLLING PLAINS. MILD TEMPERATURES AND BREEZY CONDITIONS TONIGHT WILL ALLOW ONLY POOR RELATIVE HUMIDITY RECOVERY OVERNIGHT. THEN...A STORM SYSTEM EXITING THE CENTRAL ROCKIES TUESDAY WILL LEAD TO EVEN STRONGER WINDS AND STILL VERY WARM TEMPERATURES AND LOW RELATIVE HUMIDITY. THERE WILL BE A SIGNIFICANT THREAT FOR SPREADING WILDFIRES BOTH DAYS WITH THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
586 WWUS84 KLUB 190214 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 914 PM CDT MON APR 18 2011 ...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ON TUESDAY... TXZ021>044-191200- /O.EXP.KLUB.FW.W.0024.000000T0000Z-110419T0200Z/ /O.EXT.KLUB.FW.W.0025.110419T1500Z-110420T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 914 PM CDT MON APR 18 2011 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 9 PM CDT TUESDAY ACROSS THE TEXAS SOUTH PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR MORE...RELATIVE HUMIDITY OF 15 PERCENT OR LESS... AND AN EXTREME FIRE DANGER... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING FOR TODAY HAS EXPIRED. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT TUESDAY. CRITICAL FIRE WEATHER CONDITIONS HAVE COME TO AN END TODAY AS WINDS HAVE DECREASED THIS EVENING. HOWEVER...A STORM SYSTEM EXITING THE CENTRAL ROCKIES ON TUESDAY WILL LEAD ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS FOR MOST OF THE AREA AGAIN. SUSTAINED WESTERLY WINDS WILL INCREASE TO 20 TO 30 MPH AS TEMPERATURES AGAIN CLIMB WELL ABOVE AVERAGE AND HUMIDITIES FALL TO OR BELOW 10 PERCENT. THESE CONDITIONS WILL CREATE THE POTENTIAL FOR THE RAPID GROWTH AND SPREAD OF WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 18, 4:44 AM CDT, 20 minutes earlier.
Area forecast discussion, Apr 18, 4:44 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 444 AM CDT MON APR 18 2011 .SHORT TERM... LOW LEVEL MOISTURE WAS MAKING A COMEBACK THAT WAS MORE AGGRESSIVE THAN SHOWN IN MODEL PROGS. THE RUC SEEMS TO HAVE THE BEST HANDLE ON THE LOW LEVEL MOISTURE FIELD EVEN THOUGH IT WAS A TAD OPTIMISTIC ON THE DEW POINTS. VALUES IN THE 50S WERE SEEN OVER THE ROLLING PLAINS WITH 40S SPILLING ON TO THE CAPROCK. A WEAK COLD FRONT/SURFACE TROUGH WILL MOVE THROUGH THE AREA BEHIND THE DRYLINE SHIFTING WINDS TO THE NORTHWEST. THESE WINDS WILL PERSIST THROUGH THE MORNING HOURS. THE FRONT IS NOT VERY STRONG BUT WILL LIKELY DELAY RED FLAG CONDITION UNTIL THE MIDDLE AFTERNOON. SURFACE CYCLOGENESIS WILL DEVELOP IN EASTERN COLORADO BEEFING UP THE SURFACE TROUGH AND PRESSURE GRADIENT ACROSS WEST TEXAS. WINDS WILL MOSTLY BE DRIVEN BY THE PRESSURE GRADIENT RATHER THAN MIXING WITH WEAK MID AND UPPER LEVEL WINDS. A LOW LEVEL THERMAL RIDGE WILL BUILD AND EXPAND EASTWARD ENCOMPASSING THE ENTIRE FA. THIS WILL IN TURN PUMP UP TEMPERATURES INTO OR NEAR 90S AREAWIDE WITH POSSIBLE 100+ DEGREE READINGS OFF THE CAPROCK. THESE WOULD BE NEAR RECORD OR RECORD BREAKING TEMPERATURES FOR THE AREA. FOR TUESDAY MORNING...STRONG LOW LEVEL WINDS WILL KEEP TEMPERATURE ELEVATED IN THE 50S AND LOWER 60S. JDV && .LONG TERM... SHORT WAVE TROUGH NOW CROSSING THE CENTRAL WEST COAST WILL AMPLIFY SLIGHTLY AS IT MOVES OFF THE ROCKIES AND OVER THE HIGH PLAINS TUESDAY AFTERNOON. BACKED UPPER FLOW WILL VEER WITH INCREASING SUBSIDENCE DURING THE AFTERNOON. SOME MID LEVEL MOISTURE EXPECTED TO MIX TO THE SURFACE MAY KEEP RELATIVE HUMIDITIES FROM DROPPING EXCESSIVELY ALTHOUGH DOWNSLOPE SURFACE COMPONENT WILL HELP OFFSET SOME OF THE DEEP LAYER COOLING THAT WILL BE OCCURRING...THUS MAINTAINING LOW HUMIDITY AS WELL. WRF/NAM REMAINS SLIGHTLY MORE AGGRESSIVE THAN THE GFS WITH BOTH COOLING AND MOISTURE INCREASE. CHOSE COMPROMISE SOLUTION. SOLID WINDY DAY SHOULD RESULT TUESDAY WITH POSSIBILITY OF WIND ADVISORY LEVEL SPEEDS WESTERN AND NORTHERN AREAS ON THE CAPROCK. COLD FRONT WILL FOLLOW TUESDAY NIGHT WITH MODEST NORTHERLY BREEZES ESPECIALLY OVER THE ROLLING PLAINS. A 1025MB SURFACE HIGH PRESSURE RIDGE WILL NOT MAKE GREAT PROGRESS SOUTHWARD IN THE GENERAL ZONAL FLOW ALOFT SO THE SURFACE FRONT IS EXPECTED TO STALL OUT WEDNESDAY FROM NORTH TEXAS INTO THE PERMIAN BASIN...THEN LIFT NORTHWARD AS A WARM FRONT WEDNESDAY NIGHT. MOISTURE LEVELS SHOULD BE IMPROVED OWING TO THE WEAK SOUTHWARD PUSH OF THE FRONT WITH HOPE THAT HIGHER DEW-POINTS ACTUALLY WILL SPREAD BACK ONTO THE CAPROCK EARLY THURSDAY...AND THEN SETTLING INTO DRY-LINE MODE BY LATE THURSDAY. A MODEST PUSH SHOULD SEND DRY-LINE INTO THE ROLLING PLAINS LATE THURSDAY WITH MODEL SOLUTIONS CONTINUING TO ADEQUATELY DESTABILIZE ENOUGH FOR POSSIBILITY THUNDER. LIFTED LAYER APPEARS FAIRLY DRY STILL WITH HIGH LIFTED CONDENSATION LEVELS SO SITUATION REMAINS GOOD ONLY FOR SLIGHT CHANCE AT THIS POINT. DRY AND BREEZY AIRMASS WILL RE- DEVELOP MOST AREAS ON THE CAPROCK DURING THE AFTERNOON. ANOTHER FAIRLY WELL DEFINED SHORT WAVE TROUGH SHOULD EJECT TO OUR NORTH ON FRIDAY HELPING VEER DEEP LAYER FLOW FURTHER PROBABLY FAVORING STILL A DRY AND BREEZY OR WINDY ENVIRONMENT ONCE AGAIN. ANOTHER FRONT LOOKS POSSIBLE EARLY IN THE WEEKEND THAT MAY ATTEMPT TO MOISTEN SOUTHERN PLAINS OVER THE WEEKEND. WE CHOOSE TO PASS ON CONSIDERATION OF THUNDER CHANCES YET FOR THE WEEKEND UNTIL WE GAIN SOME FOOTING WITH OUR FIRST UPCOMING CHANCES MENTIONED ABOVE. MODEL BLEND FAVORED INTO THE WEEKEND. RMCQUEEN && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON. WINDS WILL INITIALLY TURN TO THE NORTHWEST THIS MORNING BUT QUICKLY SWING BACK TO THE SOUTHWEST AND INCREASE THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED TO BE ON THE CAPROCK WITH LIGHTER WINDS OFF THE CAPROCK BUT STILL AT OR ABOVE 20 MPH AT THE 20 FOOT LEVEL. A LOW LEVEL THERMAL RIDGE BUILDING OVER THE AREA TODAY WILL INCREASE TEMPERATURES INTO THE 90S AREAWIDE WITH 100+ DEGREE READINGS OVER THE ROLLING PLAINS AND SOUTHEASTERN TEXAS PANHANDLE. THIS WILL CAUSE RELATIVE HUMIDITIES TO DROP INTO THE SINGLE DIGITS. THESE FACTORS IN COMBINATION WITH THE CRITICALLY DRY FUELS WILL PROMPT A RED FLAG WARNING FOR THIS AFTERNOON. WELL DEFINED LOW PRESSURE TROUGH PASSING TUESDAY WILL YIELD SOLID DRY AND WINDY DAY FOR MOST AREAS. SOME QUESTION HOW LOW RELATIVE HUMIDITY WILL FALL WITH SLIGHT DEEP LAYER COOLING AND MIXING INTO A MODERATELY MOIST MID LAYER BUT SHOULD EASILY DROP LESS THAN 15 PERCENT. THE H850 MB THERMAL RIDGE WILL BE BROAD AND SLIGHTLY SUPPRESSED BUT WILL BE OVER-RUN BY MODERATELY STRONG MID LEVEL WIND FIELD. BECAUSE OF THE RECENT EXTREME WILDFIRE ACTIVITY WITH LOW LEVEL WINDS WE WILL ISSUE A RED FLAG WARNING EARLIER THAN TYPICAL FOR THIS PATTERN WHICH WE HAVE RELATIVELY HIGH CONFIDENCE IN. COLD FRONT WILL PASS TUESDAY NIGHT LEADING TO A DECENT INCREASE OF LOW LEVEL RELATIVE HUMIDITY WEDNESDAY AND EARLY THURSDAY. INCREASING DRY AND BREEZY CONDITIONS THURSDAY ON THE CAPROCK AND POSSIBLY ALL AREAS AGAIN FRIDAY WITH PASSAGE OF ANOTHER SHORT-WAVE TROUGH. RMCQUEEN && .PRELIMINARY POINT TEMPS/POPS... FRIONA 89 51 84 42 75 / 0 0 0 0 0 TULIA 91 53 86 44 72 / 0 0 0 10 0 PLAINVIEW 92 53 87 45 73 / 0 0 0 0 0 LEVELLAND 92 54 88 47 78 / 0 0 0 0 0 LUBBOCK 94 58 89 48 77 / 0 0 0 0 0 DENVER CITY 93 54 89 50 83 / 0 0 0 0 0 BROWNFIELD 93 55 89 50 80 / 0 0 0 0 0 CHILDRESS 101 58 94 48 77 / 0 0 0 10 0 SPUR 96 56 92 51 78 / 0 0 0 0 0 ASPERMONT 102 62 96 52 80 / 0 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>044. RED FLAG WARNING FROM NOON TO 9 PM CDT TUESDAY FOR THE FOLLOWING ZONES: TXZ021>044. && 01/05
Hazardous weather outlook, Apr 18, 4:53 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 453 AM CDT MON APR 18 2011 TXZ021>044-191000- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 453 AM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER NEAR RECORD TEMPERATURES...VERY LOW RELATIVE HUMIDITIES AND STRONG WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE ENTIRE OUTLOOK AREA FROM THIS AFTERNOON THROUGH EARLY EVENING. A RED FLAG WARNING IS IN EFFECT FOR TODAY. CONDITIONS WILL IMPROVE AROUND SUNSET AS WINDS SUBSIDE BELOW CRITICAL LEVELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CRITICAL TO EXTREME FIRE WEATHER IS EXPECTED TUESDAY WITH THE COMBINATION OF VERY WARM TEMPERATURES...STRONG WINDS...AND LOW RELATIVE HUMIDITY. A RED FLAG WARNING IS ALSO IN EFFECT TUESDAY. WIND SPEEDS TUESDAY COULD BE SUSTAINED AT OVER 30 MPH ESPECIALLY ON THE CAPROCK.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 5:04 AM CDT | Red Flag Warning | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 40 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.